# SDR ASAA0140119

- Difficulty date: October 22, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - BEFORE FLIGHT, FOUND EMERGENCY TRACK LIGHTS AT ROWS 4-6 DISCONNECTED.  RECONNECTED WIRE, OPERATIONAL CHECK GOOD.  (M)
